# SDR 2005UALA01070

- Difficulty date: October 1, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 41,893 hours, 14,557 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE COMING FROM LIGHT FIXTURE IN FORWARD GALLEY.  ACCOMPLISHED VISUAL INSPECTION. FOUND NO BURNT WIRES NO CHAFFING, BALLASTS OK , NO ARCING, 0-2 GEN OK. OP CHECK LIGHTS FOR 20 MINUTES NO SMELL OR SMOKE.  NO FURTHER INCIDENTS SINCE.
